Hi all. I currently take one 50-mg of tramadol 3-5 times a day. I would love to come off them as I know they are horrible drugs. Can anybody suggest how I should go about this? Thanks.
First of all. Used correctly its not a horrible drug. I took 100 mg 4 times a day for more then 10 yrs and stopped it in 3 days with no trouble. Not everyone has a problem getting off of it. You aren't taking much and shouldn't have much of a problem. My dr said cut one pill a day for 3 days then cut another one a day for 3 days. I did it faster then that, because it wasn't bothering me at all to do it. When people demonize a medication they can harm someone who really needs it. Meds don't make addicts, people make addicts.
Hi, depending on how long you have been taking them (the longer the course of treatment, the slower the tapering plan), you could attempt reducing one 50mg dose every 5 - 7 days, and go from there... so you should, in theory, be clear of Tramadol in a maximum of 5 weeks. You may experience some withdrawal symptoms, such as hypothermia, lethargy, insomnia, depression, dizziness, lack of appetite/or increased appetite, headaches, stomach cramps... these symptoms are only a possibility and can affect people at varying degrees. This list is from personal experience, but you may find that your withdrawal from the medication goes smoothly, with little side effects... It would be beneficial to inform your doctor about your plan to stop. If you have any concerns please see you doctor as your first port of call. If you need any other advice, please feel free to reply...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2011 • 2 answers
Posted 25 Oct 2011 • 6 answers
Posted 8 May 2012 • 6 answers
Posted 28 May 2017 • 1 answer
Posted 2 days 1 hour ago • 1 answer